# SDR AALA20160724002

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 7,949 hours, 4,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 764984
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNITS 11WL FAILED THE SYSTEM TEST.  REMOVED AND REPLACED UNIT 11WL IAW AMM 33-51-00. OPERATIONAL CHECKED NORMAL.
